# SDR HEEA079715

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- Aircraft time: 13,668 hours
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530103
- Part serial: 22345
- Condition: Intermittent
- Location: Loran Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LORAN SYSTEM LOSES POWER INTERMITTENTLY. REPLACED WITH SERVICEABLE PART.
